# SDR FDEA202109242798

- Difficulty date: September 24, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24747
- Aircraft time: 72,268 hours, 26,888 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Condition: Unknown
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

AFT CARGO COMPT. STA. 1480 FRAME FWD SHEAR CLIP BETWEEN STR. 21L AND STR 22L IS   DAMAGED. MARKED IN RED PENCIL REMOVED INSPECTED AND REINSTALLED NO DISCREPANCY FOUND REF SRM 51-40-02-0G  "MAJOR REPAIR"
